Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 22, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 19, 2010, 7:01 PM CDT for Creek County, Pawnee County, Oklahoma. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2010, 7:01 PM CDT (00:01 UTC)
- Expired
- May 19, 2010, 7:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 105 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:28 PM CDT | TSTM WND DMG | 5 Sw Maramec, OK | TREE SNAPPED AND SEVERAL LARGE TREE LIMBS SNAPPED. |
| May 19, 7:34 PM CDT | HAIL 1 | 6 W Maramec, OK | HAIL AT THE MCDONALDS ON THE TURNPIKE...HIGHWAY 412 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:06 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 498 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
521
WFUS54 KTSA 200001
TORTSA
OKC037-117-200045-
/O.NEW.KTSA.TO.W.0022.100520T0001Z-100520T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT WED MAY 19 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 745 PM CDT
* AT 656 PM CDT...A SEVERE THUNDERSTORM WITH A HISOTRY OF PRODUCING A
TORNADO WAS LOCATED 16 MILES WEST OF MARAMEC...MOVING EAST AT 20
MPH. THIS IS A DANGEROUS STORM...TAKE COVER NOW!
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HALLETT...JENNINGS...MARAMEC AND OILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
&&
LAT...LON 3631 9655 3607 9651 3607 9663 3616 9664
3616 9681 3617 9682 3625 9683 3625 9691
3625 9692 3629 9692
TIME...MOT...LOC 0001Z 262DEG 19KT 3617 9692
$$2 follow-up statements
418
WWUS54 KTSA 200018
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT WED MAY 19 2010
OKC037-117-200045-
/O.CON.KTSA.TO.W.0022.000000T0000Z-100520T0045Z/
CREEK OK-PAWNEE OK-
718 PM CDT WED MAY 19 2010
...THE TORNADO WARNING FOR PAWNEE AND NORTHWESTERN CREEK COUNTIES
CONTINUES...
AT 714 PM CDT...NWS METEOROLOGISTS CONTINUED TO TRACK A SEVERE
THUNDERSTORM WITH A HISTORY OF PRODUCING A TORNADO LOCATED 12 MILES
SOUTHWEST OF MARAMEC...MOVING EAST AT 15 MPH. THIS VERY DANGEROUS
STORM HAS A HISTORY OF PRODUCING A TORNADO...TAKE COVER NOW!
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OILTON...
MARAMEC...HALLETT AND JENNINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR PAWNEE AND
NORTHWESTERN CREEK COUNTIES.
&&
LAT...LON 3631 9655 3607 9651 3607 9663 3616 9664
3616 9681 3617 9682 3625 9683 3625 9691
3625 9692 3629 9692
TIME...MOT...LOC 0019Z 261DEG 14KT 3617 9685
$$485
WWUS54 KTSA 200032
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
732 PM CDT WED MAY 19 2010
OKC037-117-200045-
/O.CON.KTSA.TO.W.0022.000000T0000Z-100520T0045Z/
CREEK OK-PAWNEE OK-
732 PM CDT WED MAY 19 2010
...THE TORNADO WARNING FOR PAWNEE AND NORTHWESTERN CREEK COUNTIES
CONTINUES...
AT 728 PM CDT...NWS METEOROLOGISTS CONTINUED TO TRACK A SEVERE
THUNDERSTORM WITH A HISTORY OF PRODUCING A TORNADO LOCATED 7 MILES
SOUTHWEST OF MARAMEC...MOVING EAST AT 25 MPH. THIS VERY DANGEROUS
STORM HAS A HISTORY OF PRODUCING A TORNADO...TAKE COVER NOW!
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MARAMEC...
OILTON...HALLETT AND JENNINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR PAWNEE AND
NORTHWESTERN CREEK COUNTIES.
&&
LAT...LON 3629 9686 3631 9655 3607 9651 3607 9663
3616 9664 3616 9681 3617 9682 3625 9683
3625 9687
TIME...MOT...LOC 0032Z 267DEG 24KT 3618 9675
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 7:00 PM CDT, 1 minute earlier.
Area forecast discussion, May 19, 7:00 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT WED MAY 19 2010
...MESOSCALE UPDATE...
.DISCUSSION...
MULTIPLE CELLULAR UPDRAFTS WITHIN BROAD ZONE OF FAVORABLE DEEP
LAYER SHEAR HAVE QUICKLY ATTAINED ROTATION...YET STORM MOTIONS
HAVE LARGELY REMAINED CONSISTENT WITH THE MEAN FLOW LIMITING
STRONGER HELICITY INGESTION AND RESULTANT INCREASE IN LOW LEVEL
ROTATIONAL VALUES. THE EXCEPTION HAS BEEN THE TORNADO WARNED STORM
IN CREEK COUNTY AND OBVIOUS LONG TRACK SUPERCELLS WHICH HAVE TRACKED
ACROSS NORTH CENTRAL OKLAHOMA. THE WARM FRONTAL PROGRESSION HAS
LIFTED WELL INTO NORTHEAST OKLAHOMA WITH A MARKED GRADIENT NOTED
IN LFC HEIGHTS RUNNING FROM OSAGE COUNTY TO LE FLORE COUNTY.
CURRENT THINKING IS THAT ANY STORM SOUTH OF THIS LINE WILL BE MOST
LIKELY TO TAP NEARER SURFACE BASED INSTABILITY EVEN POST
SUNSET...HOWEVER CURRENT STORM MOTIONS MAY LIMIT THE RESIDENCE
TIME IN THIS MORE FAVORABLE ENVIRONMENT. SHOULD ANY OF THE PRESENT
MESOCYCLONES STRENGTHEN AND PROMOTE ANY SHIFT EASTWARD OR SLOWING
OF THE STORM MOTION THEN BOTH THE RESIDENCE TIME IN THE FAVORED
ZONE INCREASE ALONG WITH THE INGESTION OF NOTICEABLY HIGHER
HELICITY VALUES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...07Hazardous weather outlook, May 19, 5:11 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 511 PM CDT WED MAY 19 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 510 PM CDT WED MAY 19 2010 ...TORNADOES...LARGE HAIL...AND DAMAGING WIND POTENTIAL EXISTS THIS EVENING AND OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...PRIMARILY SOUTH OF A LINE FROM VINITA TO OZARK. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER MIDNIGHT. AREA AT GREATEST RISK...INTERSTATE 40 CORRIDOR. DISCUSSION... TORNADIC THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON OVER WESTERN AND NORTHERN OKLAHOMA...WITH ADDITIONAL STRONG TO SEVERE THUNDERSTORMS EXPANDING IN COVERAGE ALONG A WARM FRONT. THIS FRONT WAS LOCATED FROM NORTHWEST OKLAHOMA INTO EAST CENTRAL OKLAHOMA...AND WILL BE THE FOCUS FOR POTENTIALLY TORNADIC STORMS DURING THE EVENING HOURS. AS THE SEVERE WEATHER EVENT UNFOLDS...ONE OR MORE LARGE STORM COMPLEXES ARE LIKELY TO DEVELOP WITH AN INCREASE IN DAMAGING WIND POTENTIAL. THIS SEVERE WEATHER RISK WILL LIKELY IMPACT MUCH OF THE FORECAST AREA INTO THE MORNING HOURS ON THURSDAY. FLOODING WILL BE AN INCREASING CONCERN AS THE COVERAGE OF THUNDERSTORMS INCREASES THROUGH THE EVENING. HEAVY RAINS OCCURRED EARLIER ON WEDNESDAY ACROSS NORTHEAST OKLAHOMA...AND THIS AREA WILL BE PRONE TO RAPID ONSET OF FLASH FLOODING. FURTHER SOUTH AND EAST...HEAVY RAINS ARE LIKELY LATER TONIGHT ESPECIALLY IN VICINITY OF THE WARM FRONTAL BOUNDARY WHICH IS EXPECTED TO LIE NEAR THE INTERSTATE 40 CORRIDOR. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED AND MAY PERSIST INTO THE EARLY MORNING HOURS ON THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY THROUGH TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TO BE ONGOING DURING THE EARLY MORNING HOURS ON THURSDAY...WITH THE STORM COMPLEX SHIFTING EASTWARD WITH TIME. ADDITIONAL THUNDERSTORMS MAY DEVELOP THURSDAY AFTERNOON...AND THESE STORMS WOULD ALSO POSE A SEVERE WEATHER RISK. LOCALLY HEAVY RAINS WILL OCCUR WEDNESDAY NIGHT INTO THURSDAY...AND SHOULD STORMS DEVELOP LATER THURSDAY...THEN ADDITIONAL RAINS WOULD WORSEN ANY ONGOING FLOOD POTENTIAL. A MORE STABLE WEATHER PATTERN IS FORECAST TO DEVELOP OVER THE WEEKEND...AND PERSIST INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 19, 5:01 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT WED MAY 19 2010
OKZ065-192230-
OKFUSKEE OK-
501 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
CENTRAL OKFUSKEE
AT 459 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
BEARDEN...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN AND CASTLE.
THIS STORM IS EXPECTED TO RAPIDLY INTENSIFY THROUGH 530 PM AND
SHOULD BEGIN TO PRODUCE HAIL AS IT APPROACHES OKEMAH. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.
LAT...LON 3564 9633 3548 9609 3529 9643 3530 9644
3545 9644 3545 9646
TIME...MOT...LOC 2159Z 217DEG 26KT 3537 9643Special weather statement, May 19, 6:10 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT WED MAY 19 2010
OKZ065-066-071-192345-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
610 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
AT 610 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF BRYANT...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HENRYETTA...DEWAR...HOFFMAN...
GRAYSON AND SCHULTER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.
LAT...LON 3561 9593 3550 9572 3528 9591 3533 9611
TIME...MOT...LOC 2310Z 216DEG 22KT 3535 9601Special weather statement, May 19, 6:13 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT WED MAY 19 2010
OKZ064-065-192345-
CREEK OK-OKFUSKEE OK-
613 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 613 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF MILFAY...MOVING NORTHEAST AT 25 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.
LAT...LON 3573 9644 3559 9662 3582 9663 3583 9662
TIME...MOT...LOC 2313Z 216DEG 22KT 3561 9672The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:03 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 57 min |
| May 19, 7:22 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 53 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 55 min |
| May 19, 7:41 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 49 min |
| May 19, 7:49 PM CDT | Flash Flood Warning | TSA | Creek | 6 hr |
| May 19, 7:51 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 84 min |
| May 19, 7:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa | 62 min |
| May 19, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 59 min |
| May 19, 8:10 PM CDT | Tornado Warning | TSA | Creek | 50 min |
| May 19, 8:13 PM CDT | Tornado Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 47 min |
| May 19, 8:14 PM CDT | Flash Flood Warning | TSA | Tulsa | 6 hr |
| May 19, 8:24 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 54 min |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 30 min |
| May 19, 8:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 58 min |
| May 19, 8:50 PM CDT | Flash Flood Warning | TSA | Rogers, Wagoner | 6 hr |
| May 19, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more | 66 min |
| May 19, 8:57 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee | 18 min |
| May 19, 8:57 PM CDT | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 48 min |
| May 19, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 60 min |
| May 19, 9:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 29 min |
| May 19, 9:07 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 23 min |
| May 19, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 67 min |
| May 19, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 62 min |
| May 19, 9:40 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 50 min |
| May 19, 9:47 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 88 min |
| May 19, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 58 min |
| May 19, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| May 19, 10:01 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 6 hr |
| May 19, 10:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 64 min |
| May 19, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 53 min |
| May 19, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 53 min |
| May 19, 10:49 PM CDT | Areal Flood Advisory | TSA | Adair | 116 min |
| May 19, 10:53 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee | 6 hr |
| May 19, 11:25 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 35 min |
| May 19, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 67 min |
| May 19, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 62 min |
| May 19, 11:45 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| May 19, 11:46 PM CDT | Flash Flood Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 6 hr |
| May 20, 12:20 AM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| May 20, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 20, 12:33 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 57 min |
| May 20, 12:40 AM CDT | Special Weather Statement | TSA | Latimer | 35 min |
| May 20, 1:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| May 20, 1:18 AM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| May 20, 1:27 AM CDT | Areal Flood Warning | TSA | Creek | 4 hr |
| May 20, 1:30 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 20, 2:01 AM CDT | Areal Flood Warning | TSA | Tulsa | 4 hr |
| May 20, 2:16 AM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| May 20, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 43 min |
| May 20, 2:21 AM CDT | River Flood Warning | TSA | Ottawa | 45 hr |
| May 20, 2:29 AM CDT | Areal Flood Warning | TSA | Rogers, Wagoner | 4 hr |
| May 20, 3:17 AM CDT | River Flood Warning | TSA | Creek | 30 hr |
| May 20, 3:51 AM CDT | Areal Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner | 4 hr |
| May 20, 4:21 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 20, 5:00 AM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 4 hr |
| May 20, 5:38 AM CDT | Areal Flood Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 4 hr |
| May 20, 5:40 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 20, 6:26 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 4 hr |
| May 20, 7:39 AM CDT | Areal Flood Warning | TSA | Cherokee, Muskogee | 4 hr |
| May 20, 8:19 AM CDT | River Flood Advisory | TSA | Cherokee | 19 hr |
| May 20, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 18 hr |
| May 20, 8:55 AM CDT | Areal Flood Warning | TSA | McIntosh, Muskogee | 4 hr |
| May 20, 10:25 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 20, 11:08 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 4 hr |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.